But whether that's good or bad isn't yet clear
by william_f on Tue May 07, 2002 12:00 AM
by Jiminy on Mon Oct 15, 2012 05:53 PM
William, worry 10 years have elapsed since you posted this.
I was misdiagnosed with a diabetic ulcer on my penis about 8 months ago. After seeking a second opinion, a urologist took less than 30 seconds to diagnose squamous cell carcinoma. A few weeks later a biopsy confirmed the diagnosis and it was decided to try a 4-week program of treatment with Efudix cream to see if that would cure me.
I've been using Efudix for 7 days now and have entered the "erosion" stage. Until now I've had very little pain, but the past couple of days have brought considerable pain as the eroded tissue comes away with the dressing (which is really difficult to keep in place) or on my underwear if the dressing falls off. Not a lot of bleeding at this stage.
The site looks terrible with so much raw flesh exposed, and the accidental transfer of Efudix cream to the lower glans, due to movement of the dressing, is causing some unwanted tissue damage, with excruciating pain if contacted in any way. Hopefully, we can find a way to avoid this.
I'd appreciate hearing from anyone with experience of chemotherapy cream treatment for SCC.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.